# SDR IPXA10B61909

- Difficulty date: July 8, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65B05730005
- Part serial: 001013
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMP LT OTBD ELEVATOR LWR SURFACE L/E FIXED PANEL CRACK AT ELE STA 281.8, CRACK LENGTH 2.3".  STA 273-290 AREA L/E FIXED PNL REPAIRED IAW HX RS R55-20-36774, REV A & EO B747-5520-38940-A, ORG. MAT'L 0.032IN 6061-T6 CRACK LENGTH 2.3", FINAL CUTOUT SIZE 16.7" X 6.75" THIS IS CLASSIFIED A MAJOR REPAIR WITH MAT'L 7075T6-0.071" AS SKIN SEGMENT 7075T6-0.080" AS SPLICE. 7075T6-0.071" AS STRAP, REPAIR SIZE IS 6.75" X 22.875".
